On some properties of solutions of quasilinear degenerate equations

  • R. A. Amanov
  • F. I. Mamedov


For the quasilinear equations div A(x, u, ∇u) = 0 with degeneracy ω(x) from the Muckenhaupt Ap -class, we prove the Harnack inequality, an estimate of the Holder norm, and a sufficient test for the regularity of boundary points of the Wiener type.
How to Cite
Amanov, R. A., and F. I. Mamedov. “On Some Properties of Solutions of Quasilinear Degenerate Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 60, no. 7, July 2008, pp. 918–936, https://umj.imath.kiev.ua/index.php/umj/article/view/3209.
Research articles